# SDR AU981693

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3107
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Connector
- Part number: 31871
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN OVERHEAD FLURO LAMP CONNECTORS (3 OFF) AND WIRING FOUND TO BE DEFECTIVE - DISPLAYED OBVIOUS SIGNS OF HEATING.  FOUND IAW AD/JETSTREAM 36 AMDT 1.
